# SDR YENA20120324463

- Difficulty date: March 24, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 2031
- Aircraft time: 35,940 hours, 12,708 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Control Cable
- Condition: Failed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6411 JFK-LCQ, ON MAINTENANCE CHECK FOUND LT EMERGENCY EXIT CONTROL CABLE FAILED PULL TEST REF TIMCO NR 44038-23971.  LEFT EMERGENCY EXIT FLEX CABLE REPLACED ON CARD A320-53-1227-01.  ALL RIG AND OPS CHECK COMPLETED ON CARD 53-1227-01.
